Complex geodesics and Finsler metrics

Marco Abate; Giorgio Patrizio

Banach Center Publications (1995)

  • Volume: 31, Issue: 1, page 11-25
  • ISSN: 0137-6934

How to cite


Abate, Marco, and Patrizio, Giorgio. "Complex geodesics and Finsler metrics." Banach Center Publications 31.1 (1995): 11-25. <>.

author = {Abate, Marco, Patrizio, Giorgio},
journal = {Banach Center Publications},
keywords = {complex Finsler metric; complex geodesic},
language = {eng},
number = {1},
pages = {11-25},
title = {Complex geodesics and Finsler metrics},
url = {},
volume = {31},
year = {1995},

AU - Abate, Marco
AU - Patrizio, Giorgio
TI - Complex geodesics and Finsler metrics
JO - Banach Center Publications
PY - 1995
VL - 31
IS - 1
SP - 11
EP - 25
LA - eng
KW - complex Finsler metric; complex geodesic
UR -
ER -


  1. [A] M. Abate, Iteration Theory of Holomorphic Maps on Taut Manifolds, Mediterranean Press, Cosenza, 1989 Zbl0747.32002
  2. [AP1] M. Abate and G. Patrizio, Uniqueness of complex geodesics and characterization of circular domains, Manuscripta Math. 74 (1992), 277-297. Zbl0758.53039
  3. [AP2] M. Abate and G. Patrizio, Holomorphic curvature of Finsler metrics and complex geodesics, Preprint MPI 92-41, 1992. 
  4. [B] D. Burns, Curvature of Monge-Ampère foliations and parabolic manifolds, Ann. of Math. 115 (1982), 349-373. Zbl0507.32011
  5. [GW] R. E. Greene and H. Wu, Function Theory on Manifolds which Posess a Pole, Springer Lecture Notes 699, Berlin, 1979. 
  6. [K] S. Kobayashi, Hyperbolic Manifolds and Holomorphic Mappings, Dekker, New York, 1970. Zbl0207.37902
  7. [L] L. Lempert, La métrique de Kobayashi et la représentation des domaines sur la boule, Bull. Soc. Math. France 109 (1981), 427-474. 
  8. [P] G. Patrizio, A characterization of complex manifolds biholomorphic to a circular domain, Math. Z. 189 (1985), 343-363. Zbl0591.32030
  9. [R] H. L. Royden, Complex Finsler metrics, in: Contemporary Mathematics. Proceedings of Summer Research Conference, American Mathematical Society, Providence, 1984, 119-124. 
  10. [Ru1] H. Rund, The Differential Geometry of Finsler Spaces, Springer, Berlin, 1959. 
  11. [V] E. Vesentini, Complex geodesics, Compositio Math. 44 (1981), 375-394. Zbl0488.30015
  12. [Wu] H. Wu, A remark on holomorphic sectional curvature, Indiana Univ. Math. J. 22 (1973), 1103-1108. Zbl0265.53055

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.